MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH YSIO MAX; SYSTEM, X-RAY, STATIONARY

SIEMENS HEALTHCARE GMBH YSIO MAX; SYSTEM, X-RAY, STATIONARY
Model Number 10762470
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a patient examination the patient table continued to move downwards after the kick switch was released.The kick switch is located at the bottom of the table.The patient was not injured during this event.In a worst-case scenario, a serious injury could result if the patient is sitting in a wheelchair which is located beneath the table and the lowering table squeezes the legs of the patient.The reported event occurred in the united kingdom.
 
Additional Manufacturer Narrative
Manufacturers preliminary analysis: no general problem has been detected for the installed base which requires an immediate action.The investigation is on-going.Initial corrective actions/preventive actions implemented by the manufacturer: no general problem.On-site troubleshooting.The issue could not be reproduced by the technician.A supplemental report will be submitted if additional information becomes available.Internal id# (b)(4).
 
Additional Manufacturer Narrative
H10 manufacturer narrative: siemens healthcare investigated the reported issue in detail.The initial complaint stated that the table movement continued to lower after the kick switch was released.According to the received information, a patient was sitting on a chair with the left leg under the table.The table continued to move and pushed the leg downwards.The movement did not stop until the table reached its lower end stop.The patient was not injured.The described system behavior occurred only once.According to the received information, the foot kick bar switches were checked on site and found to be functional.The table movement was checked and tested.No malfunction could be detected.Therefore, the covers were removed to perform a full inspection.All connections and cables were intact.The foot switches were free of debris and moved freely without sticking.As a preventive measure, the table motor controller and i/o board were replaced on site.After that, a functional test was performed during which the system was fully operational.According to the service engineer, the table function was checked.No problem or defect could be found.The table was fully functional and had no malfunction.Log files were requested for further investigation.Since two timestamps of the event were provided (originally: 9:15 a.M., later provided: between 9:00 and 9:04 a.M.), the analysis covered the period between the two mentioned timestamps.To consider the possibility of misinformation about the time of the unexpected movement, the logs of the surrounding period were also examined.At 9:00 a.M.The system was turned on.Therefore, neither any movement of the system nor examination was possible at this time.The log files show that the 3d tube was moved from the wall stand to a table position at 9:14 a.M.The tube was moved manually by the operator.When the tube came close to the table, the table down button was still being pressed, and the tube was still moved.In this configuration, the operator stands close to the table and the kick bar while positioning the tube stand.The described system behavior could not be found in the log files.The analysis did not reveal any abnormalities related to unintentional movement.The replaced i/o board was examined by the product experts.A complete test cycle was performed in a factory table.No problem or malfunction could be found.Based on the available information and the investigation results, a malfunction of the replaced motor controller can be excluded as the cause of the described behavior.Therefore, this part was not considered for further investigation.Since a technical malfunction could neither be detected in the software nor the suspected hardware component, it is assumed that the foot kick switch in the examination room was accidentally hit when the overhead tube was manually repositioned and caused the movement.Any unexpected movement can be stopped immediately by pressing one of the emergency stop buttons which are located at the table, the wall stand and the control room module.According to the received information, this has not been done in this case.To ensure patient safety, there is a note in the operator manual that it is not allowed to position the patient with a leg or knee under the table (see xpb7-030g.620.04.02.02._vf10, page 36).Since no general problem was found the complaint is closed without further measures by siemens healthcare.H11 corrected data: d8: the device was not serviced by a third party and should have been checked "no" in the initial report submitted to the fda on august 31, 2022.G2: report source "other" should have been checked and "united kingdom" entered in text field."company representative" should not have been check in the initial report.H8: usage of device was incorrectly checked as "reuse" in the initial report.This field should have been blank.

Brand Name
YSIO MAX
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstr. 1 or rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15326560
Report Number3004977335-2022-41898
Device Sequence Number20423527
Product Code KPR
UDI-Device Identifier04056869004273
UDI-Public04056869004273
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown